# SDR DALA2020110903637

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION FOUND A CRACK ON INBOARD FASTERNER HOLE OF FRAME 1681 LOWER SECTION JUST BELOW WL 208, RIGHT SIDE.  THE FRAME STA 1681 LOWER SECTION WAS REPAIRED, PER ER/A 588552-14AD.
